# SDR REXA201907161094

- Difficulty date: June 29, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH69032127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REF NRC S/N 00237 DURING SEATS REMOVAL, CORROSION ON FLOOR SEAT RAILS WAS FOUND, FS LBL9 (661+32 TO 691.50)(691.50 TO 836.50)(847+51 TO 953),  RBL9 (661+32 TO 691.50)(691.50 TO 836.50) (SM)(CPAX). SIDE SEAT RAILS LBL9 AND BTW FS661+32/691.50, 691.50/836.50, FS847+51 TO 953, RBL9 FS661+32/691.50, FS691.50/836.50 WERE REPLACED PER AMM 53-00-49. (CORROSION LEVEL 2)
